Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have kidney disease and taking hypo insulin. Osteoarthritis and lost eyebrows. Had breast removal. Chronic pain. Suggest the treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I have so may things wromg with me . To give you an example, my kidney is diseased also bladder fell I have kidney diseased,my heartis diseased,I have hypo inslin lack of insline,fibromagle,osto arthritis my red blood cells does no make white blood sells. I have white stuff that comes out of my skin every where I haveHair I lost my eye brows&lashes I canot even comb my hair,I use to have my hair every six week ,but know It has been 4 yrs I have to shave my hair in my pubic aera ,I had to have my breast removed, and 27 surgerys,& 2 children&5 grand children My pain is off the charts I use to ware 2 duragisc 75 mg. they thought it might have causing my stats were off the charts ,had 2 blood transfusion's Migrans ,copd emphizima.. but wht caused me to swell was mykidney diease, having to do to my kidneys ,so I was on one 75 pacthe now they decreased it to a 50 mg and knoe they have me on oxycodone,and percoselt, now that's puts me the bed all time. I was doing better with one 75,I can live with some pain,but a 50 and all those tie me to bed. My husband,daughter,son,and myself but they wiil not. It was established thatI can not asorbe pills IO have gout and acid reflex 25 years ago my bones were at the age of 85,I canot take hardly anything because of my diseased kidneys ,and when I try to comb my hair I have plenty of hair on my head but it goes back in and when I comb my hair I can feel it coming just,undermy scalp & after that I have a head full of hair &thick but it just goes back under the skin aaaaan the same thing that my eye brows&lashess the white stuff that comes out of my hair in every pore where I have hair. no-one can tell me what&why Ihave this problem can u please help me please.ijust need some answers and I have so much Chronic Pain all the time now .I can take some pain ,but only give my 75 patch and get rid of those pain pills which knocks me out & keeps me in bed. Iam missing seeing and being in bed, I am disabled. but when u have to have surgerys every 6months .so all my meds and coy pays .I have been married for 40yrs and my husband Has to work driving a trackter trailer just to keeps at a float ,and I don't feel I am just a burden to everyone. thank u for listing to me. XXXXXXX XXXX age 58 in Cookeville,tn
Posted Tue, 12 Nov 2013 in General Health
Answered by Dr. Arif N Khan 2 hours later
Brief Answer:
Depending on the renal function- dose be tapered

Detailed Answer:
Thank you for choosing XXXXXXX I can understand your present concern, and I feel very sorry for what you are going through. Present its only a Palliative treatment for your pain, as both the drugs are metabolized and excreted from kidneys, considering your present kidney situation its better to reduce the dose of Fentanyl(duragesic) and Oxycodone, you can try 50mg for sometime.
I advise you to repeat the RFT (renal function tests-serum creatinine, urea) subsequently, if the kidney function is normal then the dose can be slowing increased.
All the best, and wish you good health.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor